MathSciNet Relay Station
MathSciNet bibliographic data
MR2922633 60H07 (28C20 60J65)
Pratelli, M.; Trevisan, D. Functions of bounded variation on the classical Wiener space and an extended Ocone-Karatzas formula. Stochastic Process. Appl. 122 (2012), no. 6, 2383–2399.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement